RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gohmann, F

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:76
Abstract pages:1204
Full texts:284
References:159
E-mail:

http://www.mathnet.ru/eng/person22050
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/319495

Publications in Math-Net.Ru
2014
1. Maxime Dugave, Frank Göhmann, Karol Kajetan Kozlowski, “Functions Characterizing the Ground State of the XXZ Spin-1/2 Chain in the Thermodynamic Limit”, SIGMA, 10 (2014), 043, 18 pp.  mathnet  mathscinet  isi  scopus
2013
2. H. Boos, F. Gohmann, A. Klümper, Kh. Nirov, A. V. Razumov, “Universal integrability objects”, TMF, 174:1 (2013),  25–45  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 21–39  isi  elib  scopus
2010
3. Nicolas Crampé, Frank Göhmann, Andreas Klümper, “Universal Low Temperature Asymptotics of the Correlation Functions of the Heisenberg Chain”, SIGMA, 6 (2010), 082, 5 pp.  mathnet  mathscinet  isi  scopus
2006
4. F. Gohmann, A. Seel, “The $XX$ and Ising Limits in Integral Formulas for Finite-Temperature Correlation Functions of the $XXZ$ Chain”, TMF, 146:1 (2006),  146–160  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:1 (2006), 119–130  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020